# SDR AALA201905129005

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 70,510 hours, 8,821 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Crew Rest Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FLIGHT DECK CREW REST ENTRY DOOR WILL NOT OPEN. MAINTENANCE LUBRICATED DOOR MECHANISM DOOR. OPS CHECK GOOD.
